# SDR UIEA2023111400947

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 96,322 hours, 21,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 453T10313
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO COMPARTMENT RIGHT SIDE, STA 1502 & STGR32 RH SUPPORT FLOOR PANEL( SUPPORT FLOOR PANEL WAS REPLACED PER SRM 51-10-02-0G-0. NO FURTHER DEFECTS NOTED. )
